MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG PURE PECTUS; CONNECTOR BAR

KLS MARTIN SE & CO. KG PURE PECTUS; CONNECTOR BAR
Model Number 24-070-57-09
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A pectus connector bar which had been implanted for seven months without incident was found to have become loosened from one of two pectus bars after patient involvement (wrestling with sibling).It was removed and replaced.
 
Additional Manufacturer Narrative
An investigation was successfully completed.The device history records were reviewed, and no issues were identified, and no corrective actions are necessary at this time.If further information is obtained in any subsequent investigation report by relevant parties that might add value to the contents of this report an additional follow-up report will be submitted.

Brand Name
PURE PECTUS
Common Device Name
CONNECTOR BAR
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key21468539
Report Number9610905-2025-00014
Device Sequence Number8840485
Product Code HRS
UDI-Device Identifier00888118135919
UDI-Public(01)00888118135919
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221938
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-070-57-09
Device Lot Number33587788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown